Interannual Variability of Northwest Australian Tropical Cyclones release_pcgzvb7khrbd7engeauq2n273e

by Kevin H. Goebbert, Lance M. Leslie

Published in Journal of Climate by American Meteorological Society.

2010   Volume 23, Issue 17, p4538-4555

Archived Files and Locations

application/pdf  3.7 MB
file_sxsgnflubbdtjb6g7jwlui437u
web.archive.org (webarchive)
journals.ametsoc.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2010
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0894-8755
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 452ad185-d6ec-43a8-a10f-994c7026dcdf
API URL: JSON